# SDR 2011FA0000386

- Difficulty date: June 13, 2011
- Submitted: June 20, 2011
- Operation: General aviation
- Aircraft: N925SS
- Make and model: Amtr SPORTSTAR
- Aircraft serial: 20070813
- Aircraft time: 86 hours
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Bent
- Location: Throttle
- Part time: 86 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ENGINE WOULD BARELY DEVELOP ENOUGH POWER TO MAINTAIN ALTITUDE. AFTER LANDING, IT WAS DISCOVERED THAT THE THROTTLE CONTROL CABLE FOR THE LT CARBURETOR WAS BENT JUST FORWARD OF THE INSTRUMENT PANEL, WHICH WOULD NOT ALLOW THE LT CARBURETOR TO MOVE TOWARDS "FULL THROTTLE" POSITION.
